# SDR R61A201507120448

- Difficulty date: July 12, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 28,156 hours, 21,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAME 84 RT IS CORRODED.  MX REPAIRED IAW ETD 2015-170-065652.  MAJOR REPAIR.
